Skip to Content

Join the 'E E S' group to help and get support from people like you.

E E S Questions

We found 4 questions associated with the 'E E S' topic.

Contrave - Hi everyone. I am still on only one pill in the morning. At some point a few hours after?

Posted 7 May 2015 by Sanleelee 1 answer

... that I get seriously tired. Has anyone else experienced that? My eye's just burn for a while. I am also weaning off of Zoloft at the same time. I am really excited because I didn't realize that the Zoloft was making me starving all the time and gaining more weight. I feel like this is ...

I turn my head clockwise towards my right shoulder my vision jumps xtremlyfast when on a crtain degr

Posted 4 Apr 2015 by jumpingeye 1 answer

Hi im a man 29 yo from flanders belgium When i turn my head clockwise towards my right shoulder my right eye's vision jumps xtremely fast when on a certain degree of 45 and focusing at a certain point. And then it settles. I first noticed this about 10 month ago or so .. in the evening when ...

My doctor prescribed me viagra. I have only taken it 3 times each time my face swells, eye's or?

Posted 10 Jan 2015 by shack500 2 answers

What should I take for this reaction?

Side Effect - How long does Latanoprost Ophthalmic take to change hazel eye's to brown?

Posted 27 Aug 2014 by Edward1965 1 answer

I have been taking these drops for about seven months, And I like my hazel eye color, And I have also heard that once they change brown that they will stay that way! Also do they have drops that I can use for glaucoma that does not have the side effect of changing eye color?

Ask a Question